Vasculitis again: Morning all I'm back again... - Vasculitis UK

Vasculitis UK
6,554 members5,767 posts

Vasculitis again

tazmoe
tazmoe

Morning all

I'm back again, so need some advice from the people how know about this, I've had many treatments including chemo for which I could say for about 6 mths it kept me in remission, till run up to this Christmas, well 2 wks before started suffering bad pains in my pelvis and hip joint when I stared at this condition it's effects me differantly now Xmas eve having to see a ambulance to make sure I'm alright I get horribly ill as well as all the other problems that come with it as well meds are 3 mmf twicw daily 17 mg pred and after chemo I felt great, I had a v very honestconversation that didnt go to well really with my rhumy yesterday so I decided that it's the way forward taking all these drugs us to throw them away now, and take the chance without now as I feel. What's the point, whe Ln I get ill with it) I don't know about anyone else but it makes my mind go shit if you know what I mean, but do think to myself why do we take meds if they do the job sometime I've think my diagnosis is wrong, but they it usnt a constant merry goaround off feeling rubbish, any rant over lol,

5 Replies
oldestnewest

I hear you're angry and upset, and understandably, but stopping meds is a decision that needs to be taken really carefully and slowly. Have you got someone around who can anchor your emotion and help you to be clear and sure of your decision? I don't mean it's a wrong decision, but a serious one, that needs to be given the time and gravity it deserves, you deserve. Crappy illness, crappy times. All my best wishes go out to you.

Thanks Samisntveywell

I'm struggling again this morning I never understand why my joints feel like I'm 80 yrs old it can cripple me at times, I force myself like today to deal with but I swear it's either the condition or the meds that changed me Sam,

Dear tazmoe,

Whoa, Slow Down Cowboy! See that Canyon there? Your heading straight for it- and no mistake!

I, really do, understand your Frustrations, but Stopping your Meds??? Really! Bluntly, but Very accurately put....What, the F..K, are you Doing! As Scotty, would say, 'Are yee trying tae KILL yerself Laddie?' Are you Familiar, with the Phrase, 'Cutting Your Nose, To Spite Your Face', if not, you are now.

Sorry to be SO 'Blunt' tazmoe, mind you, if it HAS Stopped you- then Good! The Truth is, that ANY, Drug Reductions need to be Medically supervised. Yes you CAN 'Come Off', certain Drugs, over time- I know that I have. Though some, you just, cannot I'm ON Tacrolimus, and Prednisolone plus others, for LIFE. (Without them I WOULD Die, probably painfully too.)

Hopefully, having read, all our 'Posts' and had time, to Think About, 'things' you have now Decided NOT to take this Reckless action.....

On a Happier Note, the Weather is Finally changing. Time to 'Dig Out', the Winter Clothes and get 'Too Cold'!

AndrewT

tazmoe
tazmoe
in reply to AndrewT

Thanks Andy,

My rant is over, thank you for Yr concern, when I get ill with my condition, it effects badly, like you many yrs off putting up with it grinds ya gears, it slowly getting the better off me regarding work, it's seems the longer I've had it the problem is constant, I have been looking at how magnisium as a nuttiant, how it effects the glands the need repressing, do you any thoughts?like another usal nite hip pain been terrible alnite why the response so early, but I will battle it dailyand yes the doctor told me il die if I did stop taking them and like you say on a cheerier note yes fresh air does help thanks for getting back to née, oh I've gave in to help 50 mm off tradaol to ease the pain,

tazmoe
tazmoe
in reply to tazmoe

And no I haven't stop them

You may also like...